M.A. Olona, T.O. Alakoya, A.O.-E. Owolabi, O.T. Mewomo, Inertial algorithm for solving equilibrium, variational inclusion and fixed point problems for an infinite family of strict pseudocontractive mappings, Vol. 2021 (2021), Article ID 10, pp. 1-21

Full Text: PDF
DOI: 10.23952/jnfa.2020.10

Received November 21, 2020; Accepted February 11, 2021; Published March 27, 2021

 

Abstract. In this paper, we study the problem of finding common solutions of equilibrium problems, variational inclusion problems and fixed point problems for an infinite family of strict pseudocontractive mappings. We propose an iterative algorithm, which combines inertial methods with viscosity methods, for approximating common solutions of the above problems. Under mild conditions, we prove a strong theorem in Hilbert spaces and apply our result to optimization problems. Finally, we present a numerical example to demonstrate the efficiency of our algorithm in comparison with other existing methods in the literature.

 

How to Cite this Article:
M.A. Olona, T.O. Alakoya, A.O.-E. Owolabi, O.T. Mewomo, Inertial algorithm for solving equilibrium, variational inclusion and fixed point problems for an infinite family of strict pseudocontractive mappings, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 10, pp. 1-21.